Georgia, 2015Damaging Wind in Georgia, August 27, 2015
August 27, 2015 · NWS JAX · 1 event in 1 county or zone
A surface trough across SE Ga and NE Fl shifted south of the area through the day with low level easterly flow in its wake. East winds focused the best chances of afternoon and evening storms inland during the evening along and near the I-75 corridor where a few strong to severe storms developed.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface trough across SE Ga and NE Fl shifted south of the area through the day with low level easterly flow in its wake. East winds focused the best chances of afternoon and evening storms inland during the evening along and near the I-75 corridor where a few strong to severe storms developed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 27, 2:34 PM EST, 3 hours 56 minutes earlier.
Area forecast discussion, Aug 27, 2:34 PM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 PM EDT THU AUG 27 2015
.NEAR TERM.../THROUGH FRIDAY NIGHT/...
REST OF THIS AFTERNOON...PRECIPITABLE WATER VALUES ARE LOWER THAN
YESTERDAY...WITH THE DEEPEST MOISTURE ACROSS CENTRAL FLORIDA.
THIS IS DELAYING SHOWER AND THUNDERSTORM ACTIVITY THUS FAR ACROSS
THE REGION...WITH ONLY A FEW SHOWERS AND STORMS DEVELOPING ACROSS
FLAGLER COUNTY. SHOWERS AND STORMS ARE STILL FORECAST TO BECOME
SCATTERED TO NUMEROUS LATER THIS AFTERNOON TO THE SOUTHEAST OF THE
SURFACE TROUGH AND ASSOCIATED FRONTAL BOUNDARY...THAT STRETCHED
ACROSS SOUTHEAST GEORGIA SOUTHWESTWARD INTO THE GULF OF MEXICO.
TONIGHT...STORMS WILL CONTINUE INTO THE EVENING HOURS UNDER THE
SOUTHERLY FLOW...THEN SLOWLY DIMINISH WITH LOSS OF DAYTIME
HEATING. SURFACE HIGH PRESSURE WILL BUILD SOUTH INTO THE SOUTHEAST
STATES OVERNIGHT...WITH LOW LEVEL FLOW SHIFTING TO THE NORTHEAST
AND EAST. NOCTURNAL SHOWERS AND STORMS ARE FORECAST FOR THE
ATLANTIC WATERS...AND WITH COASTAL CONVERGENCE INCREASING
OVERNIGHT...KEPT A CHANCE OF SHOWERS AND SLIGHT CHANCE OF THUNDER
FOR THE COASTAL COUNTIES. LOWS WILL BE IN THE 70S.
FRIDAY...UPPER LEVEL TROUGH WILL CUTOFF ACROSS THE NORTHERN GULF
COAST JUST SOUTH OF LOUISIANA...WITH DIFFLUENT SOUTHWESTERLY FLOW
ALOFT ACROSS THE REGION. A WEAK SHORTWAVE MAY ALSO PUSH NORTHWARD
INTO NORTHEAST FLORIDA FRIDAY AFTERNOON. AT THE SURFACE...A WEAK
AREA OF LOW PRESSURE OVER THE PANHANDLE OF FLORIDA WILL CONTINUE
TO RETROGRADE WESTWARD AND WEAKEN. ANOTHER WEAK AREA OF LOW
PRESSURE MAY DEVELOP EAST OF THE CAROLINAS ALONG AN INVERTED
TROUGH. EASTERLY LOW LEVEL WINDS WILL PREVAIL AS HIGH PRESSURE
CENTERED ACROSS THE MID ATLANTIC STATES MOVES EAST. MOISTURE WILL
INCREASE THROUGHOUT THE COLUMN...WITH PRECIPITABLE WATER VALUES
INCREASING TO 1.8-2 INCHES ACROSS THE REGION. SCATTERED TO
NUMEROUS SHOWERS AND STORMS ARE FORECAST...WITH SHOWERS AND A FEW
STORMS ONGOING IN THE MORNING.
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT...
WET PATTERN CONTINUES INTO THE WEEKEND AS WESTERN EXTENT OF MID
LEVEL RIDGE BUILDS OVER THE FL PENINSULA FROM THE EAST AND ADDITIONAL
MOISTURE ADVECTS NORTHWARD ACROSS MUCH OF THE SE US. CHANCES FOR
SHOWERS AND TSTORMS INCREASE INTO EACH AFTERNOON AS SFC LAYER
HEATS UP WITH HIGHEST COVERAGE EXPECTED DURING THE LATE
AFTERNOON/EARLY EVENING HOURS BEFORE SLOWLY DIMINISHING OVERNIGHT.
LOCALLY HEAVY RAINFALL COULD BE AN ISSUE EACH AFTERNOON WITH WEAK
STEERING FLOW AND HIGH MOISTURE LEVELS PRODUCING SOME SLOW MOVING
STORMS. SFC HIGH CENTERED TO OUR NORTH WILL ALLOW CONTINUED EAST
TO SOUTHEASTERLY FLOW AND DEVELOPMENT OF ISOLATED TO SCATTERED
SHOWERS AND TSTORMS DURING THE OVERNIGHT HOURS OVER THE COASTAL
WATERS WHICH COULD AFFECT COASTAL LAND AREAS EACH NIGHT. INCREASED
CLOUD COVER WILL KEEP TEMPS IN THE UPPER 80S/LOW 90S EACH
AFTERNOON WITH MILD LOWS IN THE LOW/MID 70S.
.LONG TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
MAIN CONCERN FOR THE LONG TERM PERIOD WILL BE THE
STRENGTH...TIMING...AND TRACK OF TS ERIKA. CURRENTLY...THERE IS
STILL MUCH UNCERTAINTY IN THE THE FORECAST FOR THIS STORM EARLY
NEXT WEEK WITH THE MOST RECENT UPDATE ON THE TRACK OF ERIKA
PLACING THE CENTER JUST OFFSHORE OF TITUSVILLE BY TUESDAY MORNING
AS HURRICANE. THE FUTURE TRACK OF THIS STORM IS DEPENDENT ON ITS
INTENSITY AND INTERACTION WITH HISPANIOLA INTO THIS WEEKEND. LONG
TERM MODEL TRENDS DIVERGE WITH THE GFS INDICATING A STRONGER
STORM CURVING MORE TO THE NORTHWEST PROGRESSING UP THE EAST COAST
OF FL AND THE ECMWF SHOWING A WEAK STORM CURVING LESS
SIGNIFICANTLY AND TRACKING UP THE FL PENINSULA. THE CURRENT LOCAL
FORECAST LEANS MORE TOWARDS THE GFS SOLUTION WITH ENHANCED RAIN
CHANCES...PRIMARILY IN COASTAL AREAS... MONDAY THROUGH WEDNESDAY
AND WINDY CONDITIONS BEGINNING MONDAY NIGHT. COASTAL AND INLAND
FLOODING ALONG WITH BEACH EROSION AND HIGH SURF COULD BE ISSUES IF
THE STRONGER STORM SOLUTION MATERIALIZES AND SIGNIFICANT RAINFALL
TOTALS ARE RECEIVED. WPC GUIDANCE STILL INDICATING 7 DAY RAINFALL TOTALS
BETWEEN 5 TO 7 INCHES IN COASTAL NE FL WITH HIGHEST TOTALS JUST
OFFSHORE. AGAIN...THERE IS LITTLE CERTAINTY IN THIS LONG TERM
FORECAST AND LOCAL INTERESTS SHOULD CONTINUE TO MONITOR THIS
STORMS PROGRESSION.
&&
.AVIATION...
INCLUDED TEMPO TSRA FOR 20-00Z KGNV/KVQQ WHERE MAY BE BETTER
COVERAGE THAN FOR TAF SITES FURTHER EAST WHERE JUST KEPT VCTS.
VFR CONDITIONS EXPECTED OUTSIDE TSRA. SOUTHEAST WINDS 5-10 KNOTS
THIS AFTERNOON WILL BECOME LIGHT AND VARIABLE OVERNIGHT. A FEW
SHOWERS ARE POSSIBLE NEAR THE COASTAL TAF SITES OVERNIGHT...BUT
LEFT OUT MENTION OF SHOWERS ATTM. HIGH PRESSURE WILL BUILD SOUTH
OVERNIGHT AND WINDS WILL BECOME EASTERLY 5-10 KNOTS BY LATE
MORNING AT THE TAF SITES. SHOWERS AND STORMS WILL INCREASE IN
COVERAGE BY THE END OF THE TAF PERIOD.
&&
.MARINE...
LIGHT WINDS THIS AFTERNOON WILL BECOME EASTERLY AROUND 10 KNOTS
OVERNIGHT AS HIGH PRESSURE BUILDS NORTH OF THE REGION. SCATTERED
TO NUMEROUS CONVECTION IS FORECAST ACROSS THE ATLANTIC WATERS
OVERNIGHT. LIGHT EAST TO SOUTHEAST WINDS WILL CONTINUE INTO THE
WEEKEND. ATTENTION THEN SHIFTS TO TROPICAL STORM ERIKA SUNDAY INTO
EARLY NEXT WEEK AS THE STORM TRACKS TOWARDS SOUTHEAST
FLORIDA...AND THEN POSSIBLY NORTHWARD UP THE COAST. TROPICAL STORM
CONDITIONS ARE POSSIBLE ON MONDAY. FOR MORE INFORMATION ON
TROPICAL STORM ERIKA...REFER TO THE HURRICANE CENTER AT
WWW.HURRICANES.GOV.
RIP CURRENTS: MODERATE RISK THROUGH SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 90 73 90 / 40 60 20 60
SSI 75 85 77 86 / 40 60 40 50
JAX 75 87 74 89 / 50 60 40 60
SGJ 75 85 76 87 / 40 60 40 50
GNV 72 87 73 90 / 30 60 30 60
OCF 72 88 74 90 / 40 60 30 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
GUILLET/KENNEDY/WALKER
Hazardous weather outlook, Aug 27, 3:05 AM EST, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 AM EDT THU AUG 27 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-281100-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
405 AM EDT THU AUG 27 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TODAY.
THE STORMS WILL BE CAPABLE OF FREQUENT LIGHTNING...LOCALLY HEAVY
RAIN...AND GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE EACH DAY ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS.
THE FORECAST TRACK AND STRENGTH OF TROPICAL STORM ERIKA IS STILL
UNCERTAIN INTO EARLY NEXT WEEK. SWELLS ARE EXPECTED TO INCREASE IN
THE COASTAL WATERS INCREASING THE RIP CURRENT RISK LATE THIS WEEKEND
INTO NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 27, 4:48 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT THU AUG 27 2015
FLZ021-022-272230-
COLUMBIA FL-SUWANNEE FL-
548 PM EDT THU AUG 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE AND WEST CENTRAL
COLUMBIA COUNTIES UNTIL 630 PM EDT...
AT 548 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WELLBORN...OR 11 MILES SOUTHEAST OF LIVE OAK...MOVING NORTH AT 15
MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...WELLBORN...MCALPIN...OBRIEN AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3000 8289 3013 8316 3036 8295 3025 8267
TIME...MOT...LOC 2148Z 198DEG 11KT 3018 8285
PETERSON
Local storm report, Aug 27, 5:01 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
601 PM EDT THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 S WELLBORN 30.20N 82.82W
08/27/2015 E0.88 INCH SUWANNEE FL PUBLIC
PUBLIC REPORTED NICKLE-SIZED HAIL SOUTH OF WELLBORN.
DURATION OF HAIL AROUND 15 MINUTES.
&&
KGUILLETSpecial weather statement, Aug 27, 5:04 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
604 PM EDT THU AUG 27 2015
GAZ151-272245-
PIERCE GA-
604 PM EDT THU AUG 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIERCE COUNTY UNTIL 645
PM EDT...
AT 603 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLACKSHEAR. THIS STORM WAS NEARLY STATIONARY.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...PATTERSON AND OFFERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3144 8205 3143 8206 3141 8206 3139 8204
3136 8204 3132 8201 3129 8200 3129 8228
3140 8235 3146 8206
TIME...MOT...LOC 2203Z 191DEG 1KT 3136 8224
PETERSONSpecial weather statement, Aug 27, 5:44 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
644 PM EDT THU AUG 27 2015
FLZ020-272330-
HAMILTON FL-
644 PM EDT THU AUG 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAMILTON COUNTY UNTIL 730
PM EDT...
AT 643 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF JASPER...MOVING NORTHWEST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JASPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3061 8293 3061 8283 3048 8272 3037 8279
3048 8304
TIME...MOT...LOC 2243Z 126DEG 13KT 3048 8285
PETERSONSpecial weather statement, Aug 27, 5:48 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EDT THU AUG 27 2015
GAZ151-272330-
PIERCE GA-
648 PM EDT THU AUG 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIERCE COUNTY UNTIL 730
PM EDT...
AT 648 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLACKSHEAR...MOVING SOUTHWEST AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR AND JAMESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3129 8207 3127 8209 3127 8211 3126 8213
3126 8214 3122 8215 3122 8230 3128 8237
3129 8237 3129 8239 3135 8239 3143 8223
TIME...MOT...LOC 2248Z 050DEG 5KT 3128 8218
PETERSONLocal storm report, Aug 27, 6:15 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
715 PM EDT THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 NE MCALPIN 30.15N 82.94W
08/27/2015 SUWANNEE FL 911 CALL CENTER
DISPATCH CALL CENTER REPORTED A FEW TREES DOWN AND
TRANSFORMERS DAMAGED.
&&
ASHASHYThunderstorm Wind, Clinch
- When
- August 27, 6:30 PM EST
- Where
- Clinch County, 1.84 mi WNW of Evermay to 0.38 mi NW of Fargo
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 30.658, -82.600
Numerous trees and some structures were damaged due to thunderstorm winds from Fargo along Sarah Touchton Road toward the Forrest Ave/Highway 94 area and Park Ave. There were no injuries. The cost of damage was estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Iowa, August 27 to 31, 2015$2.3 million · 78 events
- Heat in Nevada, August 27, 20151 death · 1 event
- Damaging Wind in Nebraska, August 27, 2015$4.1 million · 61 kt wind · 1 event
- Flash Flooding and Lightning Strikes in South Dakota, August 27, 2015$360,000 · 4 events
- Damaging Winds and Heavy Rain in Arizona, August 27, 2015$223,000 · 70 kt wind · 10 events
- Flash Flood and Flood in Nebraska, August 27 to 28, 2015$300,000 · 2 events
- Hail in Kansas, August 27, 2015$100,000 · 2.75 in hail · 5 events
- Damaging Wind in Arizona, August 27, 2015$20,000 · 56 kt wind · 1 event
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, August 27, 201552 kt wind · 9 events
- Flash Flood and Flooding in Kansas, August 27, 2015$1,000 · 1 in hail · 8 events
- Tropical Storm in Puerto Rico, August 27 to 28, 2015$2,000 · 4 events
- Wildfire and High Wind in Alaska, August 27 to 31, 201565 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599022.